Unicité de Cauchy pour des opérateurs faiblement principalement normaux
Journées équations aux dérivées partielles (1983), article no. 2, 7 p.
@article{JEDP_1983____A2_0,
     author = {Lerner, Nicolas},
     title = {Unicit\'e de Cauchy pour des op\'erateurs faiblement principalement normaux},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {2},
     publisher = {Ecole polytechnique},
     year = {1983},
     zbl = {0523.35002},
     mrnumber = {86j:35006},
     language = {fr},
     url = {http://archive.numdam.org/item/JEDP_1983____A2_0/}
}
Lerner, Nicolas. Unicité de Cauchy pour des opérateurs faiblement principalement normaux. Journées équations aux dérivées partielles (1983), article  no. 2, 7 p. http://archive.numdam.org/item/JEDP_1983____A2_0/

[1] : Y. Egorov : “On thesolvability of differential equations with simple characteristics”. Russian Math. Surveys 26 (1971), p. 113-127. | Zbl 0227.35030

[2] : C. Fefferman - D.H. Phong : “On positivity of pseudo-differential operators”. Proc. Math. Acad. Sci. U.S.A., 75 (1978), p. 4673-4674. | MR 80b:47064 | Zbl 0391.35062

[3] : L. Hörmander : "Linear partial differential operators". Springer Verlag (1963). | Zbl 0108.09301

[4] : L. Hörmander : “Pseudo-differential operators and non elliptic boundary problems”. Ann. of Math. 83 (1966), p. 129-209. | MR 38 #1387 | Zbl 0132.07402

[5] : L. Nirenberg - F. Trekes : “On local solvability of linear partial differential equations”. Part. I, Necessary conditions, C.P.A.M. 23, 1970, p. 1-38. Part. II, Sufficient conditions, C.P.A.M. 23, p. 459-510. | MR 41 #9064a | Zbl 0191.39103

[6] : M. Strauss - F. Treves : “First order linear p de s' and uniqueness of the Cauchy problem”. Journ. of diff. equations, 15 (1974), p. 195-209. | MR 48 #9076 | Zbl 0266.35009

[7] : F. Treves : “A linb between solvability of pseudo-differential equations and uniqueness of the Cauchy problem”. Amer. Journ. of Math. 94 (1972), p. 267-288. | MR 46 #7740 | Zbl 0274.35054